# SDR SIMA20130508004

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,150 hours, 18,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3 C CHECK FOUND STRINGER 26 RIGHT CORRODED BETWEEN FS 333.00 AND FS 364.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LEVEL OF CORROSION NOT SPECIFIED.  REMOVED AND REPLACED STRINGER 26 RIGHT FROM FS 333.00 TO 364.00 IAW SRM 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
